MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-239569

Медицинская библиотека · BMJ case reports · 2021

Deep vein thrombosis on the fourth day of risperidone therapy.

Konnakkaparambil Ramakrishnan Kavitha, George Mithila

Клинический случайСтатьяПеревод в очереди

Аннотация

Deep vein thrombosis has been recognised as a complication of antipsychotic treatment and is reported to be more common with atypical antipsychotics. Risperidone is a second-generation atypical antipsychotic and there have been case reports of risperidone-associated deep vein thrombosis, most of them reporting the complication from 2 weeks to a few months of initiation of therapy. Here, we are reporting a case of deep vein thrombosis in a male patient in his early forties with paranoid schizophrenia, which presented on the fourth day of starting risperidone therapy. This case is being reported to highlight the fact that deep vein thrombosis can occur as early as fourth day of initiation of risperidone therapy, that too at a low dose (2 mg/day). The case also emphasises the importance of monitoring these patients for this rare but potentially serious adverse effect from the first day itself after initiation of a new antipsychotic.

Для цитирования: Konnakkaparambil Ramakrishnan Kavitha, George Mithila. Deep vein thrombosis on the fourth day of risperidone therapy.. BMJ case reports. 2021. DOI: 10.1136/bcr-2020-239569.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.